MathSciNet Relay Station
MathSciNet bibliographic data
MR1150650 (93f:58123) 58F08 (58F03)
Galeeva, Roza; Tresser, Charles Piecewise linear discontinuous double coverings of the circle. Proc. Amer. Math. Soc. 118 (1993), no. 1, 285–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement